MathSciNet Relay Station
MathSciNet bibliographic data
MR2391121 46L51 (46L10)
Randrianantoanina, Narcisse Embeddings of non-commutative $L^p$-spaces into preduals of finite von Neumann algebras. Israel J. Math. 163 (2008), 1–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement